# SDR SWAA2023110703897

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL LOWER INNER ANGLE AT LBL56 HAS CORROSION.<[01] REMOVED LOWER ANGLE CORROSION FOUND TO BE OUT OF LIMITS; REMOVED L1 DOOR SILL LOWER INNER ANGLE AT LBL56 AS PER SRM-51-40-02-0G-0.LOCATED; DRILLED AND COUNTERSUNK NEW FASTENER HOLESTREATED AND PRIMED NEW ANGLE;AND INSTALLED;[02] LOWER ANGLE CORROSION FOUND TO BE OUT OF LIMITS; REMOVED L1 DOOR SILL LOWER INNER ANGLE AT LBL56 AS PER SRM-51-40-02-0G-0. LOCATED; DRILLED AND COUNTERSUNK NEW FASTENER HOLES AT NEW L1 DOOR INNER ANGLE AS PER SRM-51-40-05-0G-0 AND SRM-51-40-08-0G-0. TREATED AND PRIMED NEW ANGLE L1 DOOR SILL LOWER INNER ANGLE AT LBL 56 REF: AMM 51-21-41-370-803 AND AMM51-21-72-370-804. INSTALLED NEW L1 DOOR SILL LOWER ANGLE AT LBL 56 REF: SRM 51-40-02-0G-O AND DWG141A8110. MIX PRC BMS 5-95 ON SEP 29 22:00; SQUEEZE OUT TIME BY OCT 3 0800.;[03] RII--- VERIFIED AND INSPECTED STEP #2. (FINAL) REMOVED AND REPLACED L1 DOOR SILL LOWER INNER ANGLE AT LBL 56.;[04] VERIFIED.
